Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7920482, 7 pages
http://dx.doi.org/10.1155/2016/7920482
Research Article

A Novel Method to Determine the Local Stability of the n-Species Lotka-Volterra System with Multiple Delays

1College of Science, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China
2Department of Mathematics, Taizhou University, Taizhou 225300, China

Received 18 May 2016; Revised 4 November 2016; Accepted 20 November 2016

Academic Editor: Leonid Shaikhet

Copyright © 2016 Xiao-Ping Chen and Hao Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The n-species Lotka-Volterra system with discrete delays is considered. The local asymptotic stability of positive equilibrium is investigated based on a contour integral method. The main purpose of this paper is to propose a new and general algorithm to study the local asymptotic stability of the positive equilibrium for the -dimensional Lotka-Volterra system. Some numerical experiments are carried out to show the effectiveness of the proposed method.